MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX MICRO BORE EXTENSION SET W/ FILTER; FILTER, INFUSION LINE

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX MICRO BORE EXTENSION SET W/ FILTER; FILTER, INFUSION LINE
Catalog Number FS116
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.D4.Lot number, expiration date, udi, and h4.Manufacture date are unknown; no information has been provided to date.H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that five of the fs116s cracked during the use.The customer also experienced filter leaks and already picked up the bad iv lines.Three suitable subs drawings were provided.There was unknown patient involvement and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D4 - primary udi number: corrected.H6.Evaluation codes: updated.No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review could not be performed as the lot number was unknown.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
MEDEX MICRO BORE EXTENSION SET W/ FILTER
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19202137
Report Number9616567-2024-00072
Device Sequence Number12774855
Product Code FPB
UDI-Device Identifier10351688510969
UDI-Public(01)10351688510969
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K860803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFS116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2024
Supplement Date Received by Manufacturer05/23/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown